Couldn't find what you looking for?

TRY OUR SEARCH!

I have trouble falling asleep.
I have trouble waking up.
I have trouble staying awake.
I have trouble focusing when i am awake.


My doc perscribed ,adderall 5mg yesterday.
Today i had an ACT exam so i took 2 pills (10mg total).
I was on this website reading something about adderalls side effects and i suddenly felt my brain tingle... Then it felt like all this pressure was rushing towards my head, i walked away and fell down for 2 minutes. Then i went to sleep for 4 hours. btw the adderall didnt really help me on my act.

I also want 2 ask, what are the long term effects of this drug?

Loading...

How old are you?

For what condition was the Adderall prescribed?

Did your doctor tell you to take two before your ACT test?

What made you think that it wold help you on your test?

How can you feel your brain tingle?

It sounds like you may have a sleep disorder. If you have trouble with attentiveness, I suspect it may be a secondary effect of your sleep disorder, so you may have been misdiagnosed. It's also possible that your sleeplessness is caused by ADD, and taking the Adderall caused you to fall asleep because it reduced the amount of static in your head. You really haven't provided enough information to be sure either way.
Reply

Loading...

Quote:

i believe your right, but theres so many types of sleep disorders? how do doctors differentiate?



They start by taking a complete history and they have you complete a few questionnaires. From these they determine whether or not a sleep study (or polysomnography) is indicated and the design of the study, if indicated. Next they analyze the results of the sleep study and prescribe corrective therapy. After a period of adjustment to the therapy, they usually do another sleep study to determine the efficacy of the therapy and make any necessary changes or adjustments.

This is a very general overview. The details depend on the type of sleep disorder you have.
Reply

Loading...

I found this post very interesting. After being on 30mg of adderall xr for about a year, the same thing happened to me. I had enormous pressure in the front portion of my head, and then I got dizzy and passed out. I was stricken by chronic fatigue after the episode. I've been off and on the adderall ever since. The frontal pressure headaches have continued. The dosage has been lowered, but the headaches still occur every night that I take it. They are so bad they make me sick. I'm at a loss as to what to do though. The medicine works wonders for my adhd, but makes me soooo sick.
Reply

Loading...

I'm no doctor, but Adderall fixes my sleep disorder. If I take enough, then I stop falling asleep at inopportune times and also I time it right so it wears off when it's time for bed. It really helps me.
Reply

Loading...

RE: lorieschiess

If you are vomiting you probably are suffering from Migraines that are triggered as you come down from the Adderall.

This is most likely because you are taking a stimulant that constricts the blood flow in your brain. Adderall also specifically targets the frontal lobe. Certain types of Migraines stem from excessive blood flow that push expanding veins against nerves; sparking pain. This is often described as an extreme feeling of pressure.

This is why caffeine can be a short term solution for Migraines... It is also a stimulant constrictor.

I suffer from migraines seasonally. I am also prescribed Adderall XR. When I go off of my medication I usually get headaches. Stress can also lead to this increased blood flow. Stress about the headaches during the headaches can lead to a terribly painful cycle.

Try drinking a caffeinated beverage as you withdrawal and try to take the medication as early in the day as you can.

I find Red Bull very effective for staving off headaches. It only contains a moderate amount of caffeine (80mg in the small size) and usually allows me enough time to focus my mind elsewhere and regain calm. Oddly, coffee beverages often make my symptoms worse.

I have no doubt will be received as controversial, but I'd like to also suggest trying Medical Marijuana if you live in a State where it is legal. Mixing Adderall and Marijuana is not a good idea, and is not what I am suggesting.

Marijuana alone has provided me some of the only relief I have ever found from migraines and it usually curbs my nausea and vomiting. I suffered from daily migraines with nausea and vomiting in episodes that would last three to fourth months every year. I lived in this cycle for six years before I found pot. It ended my pain and has given me a large part of my life back.
Reply

Loading...